MathSciNet Relay Station
MathSciNet bibliographic data
MR815357 (87e:03155) 03F99 (03C05 03G10 06C05)
Haiman, Mark Proof theory for linear lattices. Adv. in Math. 58 (1985), no. 3, 209–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement